Small fractional parts of quadratic forms. / Harman, Glyn; Baker, R.C.

In: Proceedings of the Edinburgh Mathematical Society (Series 2), Vol. 25, 1982, p. 269-277.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Small fractional parts of quadratic forms. / Harman, Glyn; Baker, R.C.

In: Proceedings of the Edinburgh Mathematical Society (Series 2), Vol. 25, 1982, p. 269-277.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G & Baker, RC 1982, 'Small fractional parts of quadratic forms', Proceedings of the Edinburgh Mathematical Society (Series 2), vol. 25, pp. 269-277.

APA

Harman, G., & Baker, R. C. (1982). Small fractional parts of quadratic forms. Proceedings of the Edinburgh Mathematical Society (Series 2), 25, 269-277.

Vancouver

Harman G, Baker RC. Small fractional parts of quadratic forms. Proceedings of the Edinburgh Mathematical Society (Series 2). 1982;25:269-277.

Author

Harman, Glyn ; Baker, R.C. / Small fractional parts of quadratic forms. In: Proceedings of the Edinburgh Mathematical Society (Series 2). 1982 ; Vol. 25. pp. 269-277.

BibTeX

@article{4af269e823a54a89be090acbf1010e61,
title = "Small fractional parts of quadratic forms",
author = "Glyn Harman and R.C. Baker",
year = "1982",
language = "English",
volume = "25",
pages = "269--277",
journal = "Proceedings of the Edinburgh Mathematical Society (Series 2)",
issn = "0013-0915",
publisher = "Cambridge University Press",

}

RIS

TY - JOUR

T1 - Small fractional parts of quadratic forms

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1982

Y1 - 1982

M3 - Article

VL - 25

SP - 269

EP - 277

JO - Proceedings of the Edinburgh Mathematical Society (Series 2)

JF - Proceedings of the Edinburgh Mathematical Society (Series 2)

SN - 0013-0915

ER -